# SDR HEEA966480

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N967MB
- Make and model: Bolkms BO105S
- Aircraft serial: S737
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 23034787
- Condition: Defective
- Location: Compressor 2.5
- Part time: 54 hours
- Component: 6890550
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO METAL IN OIL.  UPON INSPECTION OF COMPRESSOR PARTS NOTED THE FOLLOWING:  1) FRETTING ON SPUR ADPATER GEARSHAFT DUE TO RETAINING RING NOT IN SPLINE ADAPTER GROOVE AND GROOVED NR 2 1/2 BEARING INNER RACE O.D.  2) EXCESSIVE WEAR ON SPLINE ADAPTER RETAINING RING GROOVE.  3) SPIRAL LOCK RING BECOMING DISLODGED IN SPLINE ADAPTER AND CAUSING METAL IN OIL.  4) GROOVED AND DENTED ROLLERS IN NR 2 1/2 BEARING.  NOTE: NR 2 1/2 BEARING INNER RACE REMOVED FROM SPUR ADAPTER GEARSHAFT AND SENT WITH OTHER PARTS AND N1 COUPLING BEING SENT FOR INSPECTION AS N1 SHAFTING SET. SEE MMIR'S NR 6477 THROUGH NR 6481 FOR ADDITIONAL PARTS REPLACED.
